# SDR SWIA2020030348976

- Difficulty date: January 6, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT PYLON TRAILING EDGE UPPER BONDING PLATES ARE CORRODED.   (C-CHECK) RO 2/28/2020   COMPLIED WITH BOMBARDIER RIL# 1166, REV. C, DATED 17-JUL-2007.  REMOVED DAMAGED RH PYLON T/E UPPER BONDING PLATES 2EA, CLEANED AND INSTALLED BONDING PLATES 601-37012-33 (2EA) WITH P/N: NAS1739B4-3, P/O: T46337.
